# SDR AT9900061

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A390241
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT PIT FLOOR SUPPORT CORRODED AT STA 996 L-28R TO L-30R.  REMOVED CORRODED AREA AND SUPPORT DUE TO MATERIAL LOSS AND OUT OF LIMITS.  FABRICATED NEW SUPPORT, DRILLED, DEBURRED, PRIMED AND INSTALLED IAW DC9 SRM 53-01 FIG 1, 51-10-3, 51-10-4, 51-10-2.
